MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLEN DRILL GUIDE D 2.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY IRELAND - 9616671 GLEN DRILL GUIDE D 2.5MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2307-90-003
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument handle was bent.Removed from field no further info available.No surgical delay was there.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLEN DRILL GUIDE D 2.5MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key16053216
Report Number1818910-2022-26089
Device Sequence Number17752932
Product Code LXH
UDI-Device Identifier10603295116523
UDI-Public10603295116523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-90-003
Device Catalogue Number230790003
Device Lot Number5209931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale